It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • Med increase - feeling weird

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-28-2007, 11:21 AM   #1
    scoot
    Senior Veteran
    (female)
     
    scoot's Avatar
     
    Join Date: Oct 2005
    Location: New England
    Posts: 744
    scoot HB User
    Med increase - feeling weird

    hi all

    does anyone know why we often go through this "i feel weird" phase while increasing thyroid medication? i'm on a low does of levothyroxine and just increasing by a mere 12.5 mcg increment from 37.5 to 50. its been two weeks now and i'm having that weird floaty hard-to-describe feeling that i cant attribute to anything else. its so subtle at times i thought i was imagining it at first but now its definitely there.

    a few months ago i had tried this same increase but with levoxyl and the same thing happened then - maybe its coincidence but i dont know. i had even seen an ENT for my balance symptoms at the time and everything was ruled out (mennieres, etc). he doesnt think its the thyroid meds but perhaps my body's t levels changing. my question to that is why didnt i ever feel this weird when i was taking 12.5, 25, or 37 mcgs?

    i dont understand. does anyone have thoughts on this? if it gets as bad as it was, i'm going to have to abort the increase. i couldnt tolerate the off-balance and motion sensitivity which i had for several weeks - it was so debilitating. maybe 50 mcg is too much for me, maybe thats why i feel weird? ugh.

    Last edited by scoot; 03-28-2007 at 12:34 PM.

     
    Sponsors Lightbulb
       
    Old 03-28-2007, 06:38 PM   #2
    aussiejenni
    Senior Member
    (female)
     
    Join Date: Dec 2006
    Location: Australia
    Posts: 202
    aussiejenni HB User
    Re: Med increase - feeling weird

    Yes I think the body takes time to adjust to the new levels but I feel very unwell too; I know the feeling you describe!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Vomiting due to increase in pain Lulubel Back Problems 3 06-08-2009 09:40 AM
    Feeling weird a couple hours after taking meds scoot Thyroid Disorders 2 08-27-2008 05:32 PM
    Trying to increase cytomel with results of terrible anxiety mattie75 Thyroid Disorders 1 04-23-2008 04:30 PM
    Please help Thyroxine Increase - Is this normal! fran48 Thyroid Disorders 7 08-05-2007 05:09 AM
    What is this feeling? pennylane11 Anxiety 4 06-24-2006 10:58 AM
    Feeling Weird. Really Worried. wick98 Occupational Health & Safety 4 03-22-2006 10:59 PM
    worsening headache, weird feeling/brain fog juvenile171717 Headaches & Migraines 36 10-23-2004 10:08 PM
    Yet another weird feeling krisdance83 Inner Ear Disorders 1 09-26-2004 08:55 AM
    weird feeling in stomach YesterdaysChild Digestive Disorders 3 06-06-2002 01:39 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:45 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!